Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1058–1066 (Mi zvmmf9819)  

This article is cited in 1 scientific paper (total in 1 paper)

Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations

E. D. Kalinin

Moscow Institute of Physics and Technology

Abstract: A general method for solving the multiparameter eigenvalue problem for loosely coupled systems of ordinary differential equations is examined. Certain modifications of this method are proposed, and the results obtained by using the method in some applied problems are presented.

Key words: multiparameter eigenvalue problem, loosely coupled system of ordinary differential equations, numerical method for eigenvalue problems.

DOI: https://doi.org/10.7868/S0044466913070156

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 874–881

Bibliographic databases:

UDC: 519.624.2
Received: 29.01.2013

Citation: E. D. Kalinin, “Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1058–1066; Comput. Math. Math. Phys., 53:7 (2013), 874–881

Citation in format AMSBIB
\Bibitem{Kal13}
\by E.~D.~Kalinin
\paper Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1058--1066
\mathnet{http://mi.mathnet.ru/zvmmf9819}
\crossref{https://doi.org/10.7868/S0044466913070156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255235}
\elib{https://elibrary.ru/item.asp?id=19124092}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 874--881
\crossref{https://doi.org/10.1134/S0965542513070142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300002}
\elib{https://elibrary.ru/item.asp?id=20446735}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880753359}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9819
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1058

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Kalinin, “Solving the multiparameter eigenvalue problem for weakly coupled systems of second order Hamilton equations”, Comput. Math. Math. Phys., 55:1 (2015), 43–52  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:58
    References:34
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021